Sobolev embeddings for Riesz potentials of functions in Morrey spaces of variable exponent

Access this Article

Search this Article

Author(s)

Abstract

Our aim in this paper is to deal with Sobolev embeddings for Riesz potentials of functions in Morrey spaces of variable exponent.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 60(2), 583-602, 2008-04-01

    The Mathematical Society of Japan

References:  19

Cited by:  1

Codes

  • NII Article ID (NAID)
    10024331805
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    9468156
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top